Advertisement

Algebraic Dependence for Three Meromorphic Mappings from Complete Kähler Manifolds into Projective Spaces

  • Pham Duc ThoanEmail author
  • Nguyen Thi Nhung
Original Paper
  • 1 Downloads

Abstract

In this paper, we give some sufficient conditions for the algebraic dependence of three meromorphic mappings from Kähler manifold into \({\mathbb {P}}^n({\mathbb {C}})\) sharing hyperplanes in subgeneral position, where all zeros with multiplicities more than certain values do not need to be counted.

Keywords

Algebraic dependence Meromorphic mapping Complete Kähler manifold Hyperplanes 

Mathematics Subject Classification

32H30 32A22 30D35 

Notes

Acknowledgements

The authors wish to express their thanks to the referee for his/her valuable suggestions and comments which help us improve the results, especially Theorem 1.3. This research is funded by Vietnam National Foundation for Science and Technology Development (NAFOSTED) under Grant Number 101.04-2017.317 for Pham Duc Thoan and under Grant Number 101.04-2018.01 for Nguyen Thi Nhung.

References

  1. 1.
    Chen, Z., Yan, Q.: A degeneracy theorem for meromorphic mappings with truncated multiplicities. Acta Math. Sci. 31B(2), 549–560 (2011)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Fujimoto, H.: Uniqueness problem with truncated multiplicities in value distribution theory II. Nagoya Math. J. 155, 161–188 (1999)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Fujimoto, H.: Uniqueness problem with truncated multiplicities in value distribution theory. Nagoya Math. J. 152, 131–152 (1998)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Fujimoto, H.: Non-integrated defect relation for meromorphic mappings of complete Kähler manifolds into \({\mathbb{P}}^{N_1}({\mathbb{C}})\times \cdots \times {\mathbb{P}}^{N_k}({\mathbb{C}}),\) Japanese. J. Math. 11, 233–264 (1985)Google Scholar
  5. 5.
    Fujimoto, H.: A unicity theorem for meromorphic mappings of a complete Kähler manifold into \({\mathbb{P}}^N({\mathbb{C}})\). Tohoku Math. J. 38(2), 327–341 (1986)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Ji, S.: Uniqueness problem without multiplicities in value distribution theory. Pac. J. Math. 135, 323–348 (1988)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Karp, L.: Subharmonic functions on real and complex manifolds. Math. Z. 179, 535–554 (1982)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Nhung, N.T., Thoan, P.D.: On degeneracy of three meromorphic mappings from complete Kähler manifolds into projective spaces. Comput. Methods Funct. Theory 19, 353–382 (2019)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Nochka, E.I.: On the theory of meromorphic functions. Sov. Math. Dokl. 27, 377–381 (1983)zbMATHGoogle Scholar
  10. 10.
    Noguchi, J.: A note on entire pseudo-holomorphic curves and the proof of Cartan–Nochka’s theorem. Kodai Math. J. 28, 336–346 (2005)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Stoll, W.: On the propagation of dependences. Pac. J. Math. 139, 311–337 (1989)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Quang, S.D.: Degeneracy and finiteness theorems for meromorphic mappings in several complex variables. Chin. Ann. Math. Ser. B 40(2), 251–272 (2019)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Quang, S.D., Quynh, L.N.: Algebraic dependences of meromorphic mappings sharing few hyperplanes counting truncated multiplicities. Kodai Math. J. 38, 97–118 (2015)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Ru, M., Sogome, S.: Non-integrated defect relation for meromorphic mappings of complete Kähler manifold intersecting hypersurface in \({\mathbb{P}}^n({\mathbb{C}})\). Trans. Am. Math. Soc. 364, 1145–1162 (2012)CrossRefGoogle Scholar
  15. 15.
    Thai, D.D., Quang, S.D.: Non-integrated defect relation meromorphic mappings of Kähler manifolds into projective varieties. Math. Z. 292(1–2), 211–229 (2019)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Yau, S.T.: Some function-theoretic properties of complete Riemannnian manifolds and their applications to geometry. Indiana Univ. Math. J. 25, 659–670 (1976)MathSciNetCrossRefGoogle Scholar

Copyright information

© Iranian Mathematical Society 2019

Authors and Affiliations

  1. 1.Department of MathematicsNational University of Civil EngineeringHanoiVietnam
  2. 2.Department of Mathematics and InformaticsThang Long UniversityHanoiVietnam

Personalised recommendations